# SDR DXTA2024021510905

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0229
- Aircraft time: 4,784 hours, 3,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND LAV EMERGENCY FLOOR FLOOD LIGHT INOP AND LOSE WIRE IN PROXIMITY.   RECONNECTED THE CONNECTOR AT THE TOE KICK OF THE RIGHT LAV SEAT AND OPS CHECKED GOOD REF CE 680A AMM 33-50-00
